Piriton, which contains chlorphenamine maleate, belongs to a class of medications known as antihistamines. It treats allergies, including hay fever, food and drug allergies, allergic skin responses, pet allergies, and itching caused by diseases like chickenpox. It is also used to treat anaphylaxis, a form of allergic reaction that is a medical emergency.
Allergic reactions might result in swelling, rashes on the skin, watery eyes, and a blocked nose. Piriton works by blocking the effects of histamine. Therefore it may assist with allergy symptoms like these. Allergies may be triggered by items such as peanuts, pet hair, pollen, and insect bites.
Piriton allergy tablets are available in online pharmacies with or without a prescription.
Just continue reading to learn more about Piriton allergy tablets, their dosage, side effects, who should and shouldn’t take them, and when and how to use them.
Hay fever, often known as allergic rhinitis, is characterised by cold-like symptoms. Congestion, itchy eyes, runny nose, sneezing, and sinus pressure are all possible allergic symptoms. Hay fever, unlike a cold, is not caused by a virus. Hay fever is caused by an allergic reaction to a harmless outdoor or indoor chemical that the body mistakes for something dangerous (allergen).
Pollen and dust mites are two common allergens that may cause hay fever symptoms. Pet dander (tiny flecks of skin shed by dogs and other animals with hair or feathers) may also be allergens.
To learn more about Allergies, read our comprehensive guide that covers: Allergies:, Types, Causes, Symptoms, Diagnosis, and Treatment options.
If you are looking for treatments for hay fever or general allergens, then visit our extensive page with allergy and hayfever medication and tablets.
Why Do Individuals Develop Hay Fever?
Some people suffer from hay fever, which may spread to their whole family. Many approaches to lowering or removing allergic symptoms can improve or worsen the situation.
Hay fever is caused by pollens (grasses, weeds, or trees), dust mites, moulds, and animal dander coming into contact with the nose or eyes.
Moreover, most individuals connect hay fever with spring when grass pollen levels are at their highest. This is known as spring hay fever or seasonal allergic rhinitis. Hay fever, on the other hand, may strike at any time of year.
Perennial allergic rhinitis occurs when allergy symptoms persist all year. Perennial allergic rhinitis is often characterised by an allergic response to allergens such as home-house mites, moulds, animal dander, or occupational allergies.
Hay Fever Symptoms
Symptoms of Hay Fever may include:
How to Manage Hay Fever?
You may control and alleviate your symptoms in several ways. Avoid going outdoors for long periods when pollen levels are high and avoid bringing fresh flowers inside your house. Avoiding gardening and trimming grass can also help keep your hay fever symptoms at bay. It's also a good idea to avoid hanging your clothes outdoors to dry if you don't want them to pick up pollen.
Piriton or Piriteze?
Allergy tablets, like Piriton and Piriteze, have the same effect. However, the active ingredients are different. Piriton allergy tablets include the active ingredient chlorphenamine, whereas Piriteze contains cetirizine chloride. They assist the body in manufacturing histamine when exposed to irritants, preventing gastrointestinal troubles. Allergies are caused by histamine.
What Is Piriton?
Piriton is the brand name for a medication known as chlorphenamine. It has an allergic reaction and is often prescribed as a pain reliever in pharmacies. Piriton allergy tablets are available in tablet form (4mg) or syrup form (5mg per 5 ml). The generic chlorphenamine substance is widely accessible.
What Is Piriteze?
Piriteze syrups include cetirizine, a form of antihistamine; they also contain antihistamine. Cetirizine relieves symptoms associated with allergic reactions or fever. Piriteze is appropriate for young children. Keep an eye out for any age limitations on each specific product.
Piriton Allergy Tablets
Piriton allergy tablets are prescribed to treat allergic reactions such as Hay Fever. Any noticeable swelling, nose and skin rashes are common among the symptoms. The active ingredient in these Piriton allergy tablets, Chlorphenamine is a more sophisticated antihistamine that produces drowsiness and makes you sleepy.
Piriteze Allergy Tablets
Piriteze allergy syrup or tablet may also help relieve symptoms of hay fever allergies. It may occasionally help with the itchy skin, recurrence or itching of chronic urticaria or insect bites. These tablets are antihistamines and contain the active component cetirizine hydrochlorides. Piriteze, like Piriton Allergy pills, is used to treat a range of allergies.
How Does Piriton Work?
Piriton allergy tablets contain phenomena malate. Chlorphenamine is an antihistamine that relieves insomnia, anxiety, and tension.
Histamine causes the body to manufacture pollen and pet allergies. Histamine produces an itchy rash, watery eyes and nasal discomfort.
To reduce allergic reactions, like dermatitis pet allergies, skin allergies, stings, and house dust mite allergies, use Piriton allergy tablets for two days. Piriton is taken regularly to reduce pollen-related hay fever and house dust mite allergies. You may take Piriton after a meal to lower pollen count or while visiting gardens. It would be best to consult with your doctor about the recommended dose.
Adults and children: 1 tablet every 4 to 6 hours.
Side Effects of Piriton
Here are some of chlorphenamine's adverse effects. Not everyone who uses Piriton may suffer the negative effects listed. Individuals respond differently to medicines. Side effects may include:
Feeling drowsy. If you are affected, don't drive. Kids should avoid riding horses or bikes, climbing trees, and engaging in other potentially dangerous activities.
Problems with coordination
Some Possible Side Effects
Liver problems such as inflammation
Nervousness, restlessness, or increased energy
Pulse awareness (palpitations), rapid or irregular heartbeat
Low blood pressure
Who Should and Shouldn't Take Piriton?
Piriton allergy tablets are extensively used in medicine for adults and children. Piriton is not a prescription medication or treatment for any other condition. The syrup is not suitable for usage by children aged one year. Some professionals give chlorphenamine to toddlers from two months to one year. It is critical not to provide Piriton syrups or other medicines to children under the age of one year without the supervision of a doctor.
Can You Take Piriton with Other Medicines?
If you are on any prescription drugs, you should see your doctor before using Piriton to ensure its safety and efficacy. The following are the essential points:
Other Sleep-inducing Medications
Your sleep may worsen if you use Piriton with other medicines that cause drowsiness.
Piriton tablets should be effective with pain medications such as paracetamol and ibuprofen. It is preferable to avoid taking co-dydramol since it may be too intense for sleeping.
Other Antihistamines or Allergy Medications
Please do not combine Piriton with antihistamines. You may need steroid nasal spray and cromoglicate eye drops. Please remember that antihistamines may be found in coughs, colds, and travel medication. Always check with your pharmacist before using Piriton.
How and When Should You Take Chlorphenamine?
Inform your doctor about how you are using chlorphenamine. If you can get chlorphenamine or other drugs containing chlorphenamine from a pharmacy, follow the directions on the package. See your doctor if your symptoms do not improve in 1-2 days.
When to Take It?
Chlorphenamine should be taken as needed. If you have skin allergies or other allergies, you may take chlorphenamine. You may experience symptoms if you use animal hair. If you suffer from hay fever, your doctor may advise you to take a regular dosage to alleviate symptoms throughout spring.
How to Take It?
Chlorphenamine fluid may aid in the recovery of diabetic children. It is simple to get chlorphenamine without eating anything. Because the 4 mg allergy tablets are split in half, children may take less than one dosage. This medication comes with either a syringe or a spoon for measuring.
Breastfeeding and Pregnancy
Other antihistamines, such as chlorphenamine maleate, may suppress breastfeeding and be produced in breast milk.
Chlorphenamine has no proven health advantages during pregnancy and should be avoided mainly during the first or third trimester. Before taking Piriton, talk to your doctor about possible pregnancy concerns. Doctors will recommend the maximum daily dose to women who are pregnant. Your doctor can discuss the many treatment choices for a specific condition.
Piriton tablets relieve symptoms of Hay Fever and other allergies like skin allergies quickly. We know precisely what's in Piriton, how it works, and why Piriton is suitable for you. We hope you found this article informative!
To gain a better understanding of your allergies, order an Allergy Test from the comfort of your home.
Related Allergy treatments
- Allergy and hayfever treatment
- Allergy and intolerance test
- Allergy testing
- Piriteze allergy tablets
- Buy Telfast Online
- Buy fexofenadine online
- Buy Cetirizine online
- Intolerance Blood Test
- Buy loratadine online
- Buy Levocetirizine online
- Buy Rapitil online
Related allergy articles
- Allergies: Definition, Types, Causes, Signs and Symptoms, Diagnosis, and Treatment
- Pollen counter
- Common allergens
- How to prevent allergies
- Pediatric allergies
- Pregnancy and allergies
- Allergic asthma
- Oral allergy syndrome
- Egg allergies
- Natural allergy remedies
- Tomato allergy
- Lactose Intolerance
- Corn intolerance
- Coconut allergy
- Banana allergy
- Kiwi allergy
- Casein intolerance
- Sulphite allergy
- McDonald's Menu Allergy
- Strawberry allergy
- Penicillin allergy
- Yeast allergy & Intolerance
- Caffeine intolerance
- Gluten intolerance
- Latex allergy
- Pet allergies
- Hay fever injections
- Allium allergies
- Oat intolerance
- Sugar allergy and intolerance
- Shellfish intolerance
- Wheat intolerance
- Pineapple allergy
- Water allergy
- Hair dye allergy
- Lupin allergy
Plus get the inside scoop on our latest content and updates in our monthly newsletter.